# SDR ASOA2014102111464

- Difficulty date: October 11, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,629 hours, 20,651 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR SPAR LINK REAR TOP FITTING GOUGED.    REMOVED UT THICKNESS FROM THE FWD OF THE AFT LUG ON THE UPPER FUSELAGE FRAME, RT SIDE, FS797 TO A DIMENSION OF 1.6"L X .6" W IAW SRM 51-12-00-001-001-A01.  ROTO-PEENED REWORKED AREA IAW SRM 51-24-11-001-001-A01.  RESTORED FINISH IN REWORKED AREA IAW SRM 51-25-00-001-001-A01.
